# SDR AALA202206232202

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 80,575 hours, 32,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 15ABC SEAT MOUNTED EMERGENCY LIGHT HAS BROKEN WIRE.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
